MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; SPINE PEDICLE SCREW
Model Number 03.50.016
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Medical device site infection (4845)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 20 days after the primary surgery, the surgeon performed a washout and removed all implants.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 7 october 2024.Lot 1924046: 9 items manufactured and released on 04-feb-2020.Expiration date: 2025-jan-20.No anomalies found related to the problem.To date, 6 items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 7 october 2024 on pedicle screw 03.50.016 pedicle screw 6x35 (k121115) lot.2023369.Lot 2023369: 55 items manufactured and released on 11-jan-2021.Expiration date: 2025-dec-10.No anomalies found related to the problem.To date, 49 items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on pedicle screw 03.50.016 pedicle screw 6x35 (k121115) lot.2023955.Lot 2023955: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2025-dec-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on pedicle screw 03.50.016 pedicle screw 6x35 (k121115) lot.2120720.Lot 2120720: (b)(4) items manufactured and released on 05-mar-2021.Expiration date: 2026-feb-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on pedicle screw 03.50.017 pedicle screw 6x40 (k121115) lot.2021953.Lot 2021953: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-sep-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on pedicle screw 03.50.017 pedicle screw 6x40 (k121115) lot.2120724.Lot 2120724: (b)(4) items manufactured and released on 01-mar-2021.Expiration date: 2026-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on pedicle screw 03.50.454 bent rod ti 5.5x55mm (k121115) lot.2322413.Lot 2322413: (b)(4) items manufactured and released on 17-may-2023.Expiration date: 2028-apr-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review (2 devices involved in this complaint).Batch review performed on 7 october 2024 on mectalif posterior (ti peek) 03.27.114 posterior interbody fusion device peek/ti 9x22x11 l5° (k181970) lot.2223875, lot 2223875: (b)(4) items manufactured and released on 30-jun-2022.Expiration date: 2027-jun-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review (2 devices involved in this complaint).Batch review performed on 7 october 2024 on mectalif posterior (ti peek) 03.27.114 posterior interbody fusion device peek/ti 9x22x11 l5° (k181970) lot.2226587 lot 2226587: (b)(4) items manufactured and released on 16-dec-2022.Expiration date: 2027-jun-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 7 october 2024 on mectalif posterior (ti peek) 03.27.114 posterior interbody fusion device peek/ti 9x22x11 l5° (k181970) lot.2228508 lot 2228508: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-jan-29.No anomalies found related to the problem.To date, (b)(4) of the lot has been sold.

Brand Name
M.U.S.T. POLYAXIAL PEDICLE SCREW
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20544242
Report Number3005180920-2024-00872
Device Sequence Number7873193
Product Code MNI
UDI-Device Identifier07630030834196
UDI-Public07630030834196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2025
Device Model Number03.50.016
Device Lot Number1924046
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown